# SDR A6WA202104107745

- Difficulty date: April 10, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N461AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7870
- Aircraft time: 37,818 hours, 36,530 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 601R1020435
- Condition: Corroded
- Location: Lws 48.30
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR WS 48.30 BATT RIB WEB HAS CORROSION AROUND UPPER LIGHTING HOLE FWD AND AFT SIDES AND AT THE BASE WHERE IT ATTACHES TO LOWER AFT ANGLE.   ***AIRCRAFT REMOVED FROM SERVICE***  REMOVED CORROSION ON LH WING REAR SPAR WS 48-30 BATT RIB WEB, ORIGINAL THICKNESS  0.050", MATERIAL LOSS 0.004". WITHIN LIMITS REF ASAP AWAC EA# CRJ257-01599 REV A DATED 4/15/2021.
